On Compatible Normal Odd Partitions in Cubic Graphs
Article first published online: 26 JUN 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 4, pages 440–461, April 2013
How to Cite
Fouquet, J.-L. and Vanherpe, J.-M. (2013), On Compatible Normal Odd Partitions in Cubic Graphs. J. Graph Theory, 72: 440–461. doi: 10.1002/jgt.21652
- Issue published online: 8 FEB 2013
- Article first published online: 26 JUN 2012
- Manuscript Revised: 20 JAN 2012
- Manuscript Received: 29 MAR 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!